# SDR DALA13050319207

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 807-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT WING TO BODY FAIRINGS BS 807-864, L26-29R HAS CORROSION ON SKIN.  COMPLIED WITH PRI 518624-14 REV 0,1,2 AND ERA 518604-14, REV O.
